# SDR QXEA200602100

- Difficulty date: August 14, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,382 hours, 27,980 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Mount
- Condition: Scratched
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - SCRATCHES IN H-STAB RIGHT FORWARD MOUNT LEG, OUTBOARD SIDE. REPAIRED IAW DHC-8-200 SRM 51-20-16, 51-20-36 AND RD 8-55-847.
